# SDR AALA2020080769024

- Difficulty date: July 22, 2020
- Submitted: August 7, 2020
- Operation: Air carrier
- Aircraft: N957NN
- Make and model: Boeing 737823
- Aircraft serial: 31202
- Aircraft time: 18,439 hours, 7,137 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Part number: BAC1496444
- Condition: Corroded
- Location: Bs 500a-500i
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION OF LT SIDE PLATE BETWEEN BS 500A AND 500I, MEASURING L=118 IN, W=0.5 IN, D=0.02 IN. REPLACED SIDE PLATE WITH NEW IAW SRM 53-00-53-2R-5.
